MathSciNet Relay Station
MathSciNet bibliographic data
MR2276765 19D45 (11E70 11E81)
Orlov, D.; Vishik, A.; Voevodsky, V. An exact sequence for $K\sp M\sb \ast/2$ with applications to quadratic forms. Ann. of Math. (2) 165 (2007), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement